# SDR HEEA063108

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N722PH
- Make and model: Bell 407
- Aircraft serial: 53288
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Transmitter
- Part number: 222375077119
- Condition: Failed
- Location: Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSMITTER HAD NO TORQUE INDICATIONS.
